Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 68, NWS Louisville, KY

June 3, 2008Jefferson County, Scott County, Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jun 3, 2008, 11:52 AM EDT for Jefferson County, Scott County, Washington County, Indiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 11:52 AM EDT (15:52 UTC)
Expired
Jun 3, 2008, 12:15 PM EDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Jefferson County, IN, Scott County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 031552
SVRLMK
INC077-143-175-031615-
/O.NEW.KLMK.SV.W.0068.080603T1552Z-080603T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1152 AM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
  SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1215 PM EDT...

* AT 1144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 30
  MILES WEST OF SCOTTSBURG..AND MOVING SOUTHEAST AT 59 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SCOTTSBURG BY 1210 PM EDT...

LAT...LON 3861 8551 3870 8632 3878 8630 3880 8621
      3878 8616 3879 8607 3876 8592 3873 8588
      3882 8580 3883 8564 3886 8564 3892 8554
      3892 8536
TIME...MOT...LOC 1552Z 293DEG 51KT 3881 8617

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:40 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 3, 10:40 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1040 AM EDT TUE JUN 3 2008

.LATE MORNING UPDATE....

IT LOOKS AS IF AFTERNOON THUNDERSTORMS WILL REMAIN OVER THE NORTHERN
PORTION OF THE FORECAST AREA AS THE WARM FRONT CONTINUES TO SHIFT TO
THE NORTH. SO WE WILL HOLD ONTO CATEGORICAL POPS OVER THAT AREA AND
CONTINUE WITH CHANCE POPS ACROSS THE SOUTH. WE WILL LOWER
TEMPERATURES ACROSS THE REGION WITH THE BIGGEST DROP OVER THE NORTH.
THE REST OF THE FORECAST IS IN GOOD SHAPE.

SHORT RANGE(TODAY AND TONIGHT)...

PRIMARY CONCERN WILL BE THE AREAL COVERAGE OF THUNDERSTORMS EXPECTED
TO MOVE ACROSS OUR NORTHERN CWA DURING THE EARLY MORNING HOURS.

ENERGETIC UPPER FLOW ACROSS THE CONUS CURRENTLY FEATURES A TROUGH
ACROSS THE ROCKIES...A FLAT RIDGE ACROSS THE SOUTHERN PLAINS AND
TROUGHING ACROSS NORTHERN NEW ENGLAND. UPPER ENERGY ACROSS THE
SOUTHERN ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE LOWER GREAT
LAKES TODAY. LOW PRESSURE NOW OVER KANSAS WILL SCOOT EAST NORTHEAST
ALONG A WARM FRONT THAT WILL WILL MOVE NORTH TOWARDS NORTHERN
ILLINOIS LATE TODAY.

CURRENTLY THE SURFACE WARM FRONT LIES ROUGHLY FROM ST LOUIS
SOUTHEASTWARD INTO CENTRAL TENNESSEE...WITH AN ELEVATED BAROCLINIC
ZONE TO THE NORTHEAST OF THIS SURFACE FRONT. BY LATE TODAY...THIS
FRONT WILL LIFT NORTH OF KENTUCKY AND BRING IN INFLUX OF VERY WARM
HUMID AIR FOR THE NEXT SEVERAL DAYS.

THE GFS IS MOST ACCURATE WITH ITS DEPICTION OF THE ONGOING
DEVELOPMENT OF AN MCS ACROSS CENTRAL ILLINOIS. THIS CONVECTION WILL
CONTINUE THROUGH THE EARLY MORNING HOURS AND MOVE EAST SOUTHEAST
ALONG THE 850-300 MB THICKNESS LINES. THE GFS TRACK OF PRECIPITATION
MAY BE A BIT NORTHEAST OF REALITY...AND WILL TAKE A BLEND OF THE GFS
AND THE HPCQPF FROM 06Z.

ELEVATED THUNDERSTORMS SHOULD ENTER SOUTHWEST INDIANA BY 3 AM AND
MOVE NORTHEAST OF A LINE ROUGHLY FROM DUBOIS THROUGH JEFFERSON
COUNTY KENTUCKY...THROUGH PERHAPS THE LEXINGTON AREA. EXPECT A SHARP
PRECIP GRADIENT ALONG THE SOUTHWEST EDGE OF THESE THUNDERSTORMS.
LITTLE OR NO RAIN IS EXPECTED THIS MORNING ACROSS CENTRAL AND
SOUTHERN KENTUCKY...WHILE WIDESPREAD THUNDER IS EXPECTED ACROSS OUR
NORTHERN STRIP OF COUNTIES.

FORECAST SOUNDINGS DO SHOW A STRENGTHENING 850MB SOUTHWESTERN JET
DEVELOPING TOWARDS 12Z. TRAINING CELLS ALONG THIS EXPECTED MCS HINT
AT PERHAPS SOME HEAVY RAINFALL ALONG THE MAIN AXIS OF THESE WEST TO
EAST ORIENTATED STORMS. FEEL THE RISK FOR SEVERE STORMS IS LOW DUE
TO SOMEWHAT MARGINAL ELEVATED INSTABILITY...ALTHOUGH SOME OF THE
STRONGER CELLS MAY CONTAIN SMALL HAIL.

BY MID TO LATE MORNING...STORMS SHOULD BE EXITING THE NORTHERN
BLUEGRASS AREA. THIS AFTERNOON SHOULD BE MOSTLY DRY AS CONVECTIVE
CHANCES MOVE FARTHER NORTH ALONG RETREATING WARM FRONT. WILL
HOWEVER...KEEP CHANCE POPS ACROSS OUR NORTHERN COUNTIES THIS
AFTERNOON AND EVENING.

TEMPERATURES WILL WARM INTO THE UPPER 80S ACROSS OUR SOUTH...WITH
SOUTHWEST WINDS INCREASING TO 10 TO 15 MPH.

IN THE EXTENDED (WEDNESDAY THROUGH MONDAY)...

LITTLE CHANGE TO THE EXTENDED THIS MORNING...WITH VERY WARM WEATHER
AND OCCASIONAL CHANCES FOR THUNDERSTORMS STILL THE TREND FOR THE 2-7
DAY PERIOD.

FIRST SHOT FOR THUNDERSTORMS CONTINUES TO BE WEDNESDAY MORNING
ESPECIALLY IN THE NORTHERN ZONES...IF LINGERING MOISTURE ASSOCIATED
WITH THE NORTHERN MOVING COLD FRONT HANGS ON ACROSS THE AREA.  THIS
PRECIPITATION MOVES OFF QUICKLY TO THE NORTH BY MIDDAY FOR A
WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY PERIOD OF DRY WEATHER UNDER
A BUILDING RIDGE OF HIGH PRESSURE FROM THE SOUTHEAST. THIS STRETCH
ALSO APPEARS TO BE THE WARMEST IN THE EXTENDED AT THIS
TIME...WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON...WITH HIGHS IN
THE 90S AND LOW TEMPERATURES IN THE LOWER TO MI 70S.

SOME SLIGHT RELIEF FROM TEMPERATURES MAY COME FROM A STORM SYSTEM
THAT WILL BRING OUR NEXT CHANCE FOR THUNDERSTORMS LATE FRIDAY
THROUGH SATURDAY NIGHT...BUT VERY WARM WEATHER SHOULD BE AROUND
THROUGH THE END OF THE EXTENDED. TIMING ONSET OF ANY THUNDERSTORMS
WITH THIS SYSTEM STILL SOMEWHAT IN DOUBT...AND IS LIKELY TO BE LATER
IF ANYTHING AS THE RIDGE TO THE SOUTHEAST WILL BE SLOW TO BREAK
DOWN.  SLOWER PROGRESSION OF THE SYSTEM AS A WHOLE COULD LINGER
SHOWERS INTO SUNDAY AS WELL...BUT WILL LOOK TO FURTHER MODEL RUNS
FOR CONSISTENCY BEFORE MAKING ANY ADDITIONS OF POP CHANCES IN THE
SUNDAY AND BEYOND TIME FRAME.

&&

.AVIATION (12Z TAFS)...

EXPECT SCATTERED THUNDERSTORMS TO CONTINUE THROUGH THE MORNING HOURS
AT ALL TAF SITES...WITH INCREASING COVERAGE AT SDF TOWARDS 18Z.
ALTHOUGH SCATTERED STORMS MAY CONTINUE AT BWG THROUGH 14Z...STORMS
WILL LIKELY DIMINISH AFTER MID MORNING.

CIGS SHOULD STAY VFR EXCEPT WITHIN THUNDERSTORMS.

A CLUSTER OF THUNDERSTORMS NOW EAST OF ST LOUIS WILL MOVE EAST
SOUTHEAST ACROSS SOUTHERN ILLINOIS. BASED ON EXTRAPOLATED TRACK OF
THESE STORMS...THEY WILL REACH SDF AROUND 18Z....AND AT LEX AROUND
11-13Z...SHOULD THEY HOLD TOGETHER.

SURFACE WINDS WILL STAY RELATIVELY LIGHT THIS MORNING...BUT WILL
INCREASE TO 10 TO 15 MPH THIS AFTERNOON.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.......JA
SHORT TERM...JSD
LONG TERM....JM
AVIATION.....JSD
Hazardous weather outlook, Jun 3, 11:00 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 AM EDT TUE JUN 3 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1100 AM EDT (1000 AM CDT) TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OCCASIONAL THUNDERSTORMS ARE LIKELY ACROSS NORTHERN KENTUCKY AND
SOUTHERN INDIANA WITH SCATTERED THUNDERSTORMS OVER THE SOUTH.
STORMS THAT DEVELOP THIS AFTERNOON MAY BECOME STRONG WITH VERY HEAVY
RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY MORNING AND AGAIN FRIDAY
AFTERNOON THROUGH SATURDAY EVENING. IN ADDITION TO DANGEROUS
LIGHTNING...ANY THUNDERSTORMS THAT OCCUR WILL CONTAIN BRIEF HEAVY
RAINFALL AND GUSTY WINDS.  AT THIS TIME...SEVERE THUNDERSTORMS ARE
NOT ANTICIPATED WEDNESDAY MORNING...OR FRIDAY AFTERNOON THROUGH
SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 8:18 AM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 AM EDT TUE JUN 3 2008

KYZ049-031245-
CLARK-
818 AM EDT TUE JUN 3 2008

...STRONG STORM STILL AFFECTING CLARK COUNTY...

AT 814 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF WINCHESTER...OR 12 MILES
SOUTHWEST OF MOUNT STERLING...AND MOVING SOUTHEAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH ARE EXPECTED WITH THIS STORM.

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA
ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR
LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

AL
Special weather statement, Jun 3, 8:40 AM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
840 AM EDT TUE JUN 3 2008

INZ078-079-031445-
SCOTT IN-JEFFERSON IN-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON
840 AM EDT TUE JUN 3 2008

A STRONG THUNDERSTORM WILL MOVE ACROSS SCOTT AND JEFFERSON
COUNTIES IN SOUTHERN INDIANA THROUGH 10:30 AM EDT. THIS STORM WILL
BE CAPABLE OF PRODUCING WINDS TO 40 MPH AND SMALL HAIL AS WELL AS
A BRIEF PERIOD OF HEAVY RAIN.

JA
Special weather statement, Jun 3, 9:03 AM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 AM EDT TUE JUN 3 2008

KYZ042-043-031330-
BOURBON-NICHOLAS-
903 AM EDT TUE JUN 3 2008

...TORRENTIAL RAIN AFFECTING BOURBON COUNTY...

AT 901 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARIS...OR 16 MILES NORTHWEST OF MOUNT
STERLING...AND MOVING EAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF
AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
HALF MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR NORTH MIDDLETOWN BY 910 AM EDT.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

AL
Special weather statement, Jun 3, 9:15 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 AM EDT TUE JUN 3 2008

KYZ055-056-065>067-077-078-081-082-031515-
BOYLE KY-GARRARD KY-TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...DANVILLE...LANCASTER...CAMPBELLSVILLE...
LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
915 AM EDT TUE JUN 3 2008 /815 AM CDT TUE JUN 3 2008/

AN AREA OF THUNDERSTORMS WILL MOVE ACROSS THE SOUTHEAST PORTION OF
CENTRAL KENTUCKY THROUGH 10 AM EDT. THE STRONGEST STORM WILL BE
NOTED OVER BOYLE... CASEY... AND LINCOLN COUNTIES. THIS STORM WILL
BE CAPABLE OF PRODUCING SMALL HAIL AND A PERIOD OF VERY HEAVY
RAIN.

IF DRIVING WATCH FOR REDUCED VISIBILITIES AND PONDING OF WATER ON
ROADS AND UNDERPASSES.

JA
Special weather statement, Jun 3, 10:09 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1009 AM EDT TUE JUN 3 2008

KYZ036-037-041>043-048-049-057-031615-
SCOTT KY-HARRISON KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
JESSAMINE KY-CLARK KY-MADISON KY-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND
1009 AM EDT TUE JUN 3 2008

AN AREA OF THUNDERSTORMS WILL MOVE THROUGH THE BLUEGRASS REGION OF
CENTRAL KENTUCKY THROUGH 11 AM EDT WITH THE STRONGEST STORM OVER JESSAMINE
AND MADISON COUNTIES. ALL OF THESE STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL AND A PERIOD OF HEAVY RAIN.

IF DRIVING THIS MORNING WATCH FOR REDUCED VISIBILITIES AND PONDING
OF WATER ON ROADS AND UNDERPASSES.

JA
Special weather statement, Jun 3, 10:12 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1012 AM EDT TUE JUN 3 2008

INZ078-079-092-KYZ031>033-031500-
SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY-TRIMBLE KY-HENRY KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...JEFFERSONVILLE...
LA GRANGE...BEDFORD...NEW CASTLE
1012 AM EDT TUE JUN 3 2008

A STRONG THUNDERSTORM WILL CONTINUE TO MOVE NORTHEAST THROUGH
1130 AM EDT. THIS STORM CONTAINS SMALL HAIL...GUSTY WINDS UP TO 45
MPH...DANGEROUS LIGHTNING...AND VERY HEAVY RAINFALL. THE STRONGEST
PORTION OF THIS STORM WILL MOVE THROUGH CLARK...SCOTT...AND
JEFFERSON COUNTIES IN INDIANA AS WELL AS TRIMBLE COUNTY KENTUCKY.

IF DRIVING WATCH FOR REDUCED VISIBILITIES AND PONDING OF WATER ON
ROADS AND UNDERPASSES.

AML

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:31 AM EDTSevere Thunderstorm WarningLMKClark, Floyd29 min
Jun 3, 1:23 PM EDTSevere Thunderstorm WarningLMKJefferson, Scott37 min
Jun 3, 3:01 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott, Washington29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.